MathSciNet Relay Station
MathSciNet bibliographic data
MR1041494 (91a:11043) 11N37
Elliott, P. D. T. A. Extrapolating the mean-values of multiplicative functions. Nederl. Akad. Wetensch. Indag. Math. 51 (1989), no. 4, 409–420.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement